# SDR UPS97221960

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192503
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION R/W NR 7 FLAP TRACK IS PITTED AT MAIN AFT BOLT HOLE.  REMOVED CORRODED FLAP TRACK, TO BE REPLACED BY OVERHAULED FLAP TRACK ON CUST ID C57-581-04-4, WINGS 134.
